how can i stop m-eslon,my heatr is pumping like hll,sorry but that's the truth,my docter is gone and i'am all alone whit my prombleme,just need a tip or 2,so i can stop those ... pill thank's in advance mike or tiger48
There has to be a Doctor who is covering call for your Doctor. If not go to and E,R. it is not good to try to wean yourself from medication. I took Lyria myself and did not feel well. everybody is different and trying to wein yourself is not a good idea you could also call your pharmacy and talk to the pharmacist about side effects and adverse reactions. Good Luck with this
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Sep 2009 • 10 answers
Posted 16 Jun 2010 • 3 answers
Posted 4 Jul 2010 • 8 answers
Posted 15 Sep 2012 • 4 answers
I take 200mg lyrica 3 times a day for fibermyalga, also neuropathy, what mg of gabapentin do I take?
Posted 2 Jul 2016 • 5 answers